# SDR P5CA9500190

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Broken
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET THAT ATTACHES FUEL FEED LINE ON NR 3 PYLON CLOSURE SPAR APPROXIMATELY NS 236.  FABRICATED NEW BRACKET PER SRM 54-30-02.
